Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      My allergic reaction to Tapazole started out as some itchy bumps on my leg. I thought I’d been bitten by something, but then (over three days), it kept getting worse. Please call your doctor and explain the situation. It’s really important–you need to inform the endo that prescribed the Tapazole, if that’s possible.

      Let us know how you’re doing. Drug reactions are no fun, but once you stop taking the meds, it usually gets better quickly.

      ~Melinda

      Anonymous
        Post count: 93172

        HI PSK!

        Call your old dr…call the new one and see if he can get you in sooner…call SOMEONE!! You could be having an allergic reaction to the Tapazole! If you have to, go to the Emergency Room. I was in your shoes a few weeks ago and kept trying to tough it out. I ended up spending 3 days in the hospital because of it. If you feel that bad, don’t let it go!! The nausea could also be an allergic reaction, so it’s nothing to mess around with. That feeling of thinking you’re dying is real and it’s no fun! So get your butt to some kind of dr and make them listen to you!!

        Please don’t just let this go… it’s not worth giving up more of your health just to be stubborn!! PLEASE call a dr today!!

        Take care and keep us posted as to how you’re doing…

        God bless,
        Kathleen

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.